Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 38, NWS Austin/San Antonio, TX

May 11, 2011Gillespie County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 7:12 PM CDT for Gillespie County, Llano County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 7:12 PM CDT (00:12 UTC)
Expired
May 11, 2011, 8:15 PM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 129 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:20 PM CDTHAIL 112 Ne Harper, TXNICKEL TO NEAR QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2314 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WUUS54 KEWX 120012
SVREWX
TXC171-299-120115-
/O.NEW.KEWX.SV.W.0038.110512T0012Z-110512T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GILLESPIE COUNTY...
  SOUTHWESTERN LLANO COUNTY...

* UNTIL 815 PM CDT.

* AT 704 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DOSS...OR
  18 MILES SOUTH OF MASON...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CHERRY SPRING...PRAIRIE
  MOUNTAIN...CRABAPPLE...HILLTOP AND ENCHANTED ROCK STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3060 9881 3033 9884 3041 9928 3051 9926
      3051 9898 3060 9897
TIME...MOT...LOC 0012Z 276DEG 22KT 3049 9916

$$
3 follow-up statements
051 
WWUS54 KEWX 120020
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT WED MAY 11 2011

TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
720 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...

AT 713 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DOSS...OR 19
MILES SOUTH OF MASON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHERRY SPRING BY 735 PM CDT...
  HILLTOP BY 740 PM CDT...
  7 MILES SOUTH OF PRAIRIE MOUNTAIN BY 750 PM CDT...
  ENCHANTED ROCK STATION BY 755 PM CDT...
  CRABAPPLE BY 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3060 9881 3033 9884 3040 9921 3051 9920
      3051 9898 3060 9897
TIME...MOT...LOC 0020Z 276DEG 22KT 3048 9910

$$
687 
WWUS54 KEWX 120034
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT WED MAY 11 2011

TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
734 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...

AT 726 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHERRY
SPRING...OR 18 MILES NORTHWEST OF FREDERICKSBURG...MOVING EAST AT 25
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE HILLTOP...PRAIRIE
MOUNTAIN...ENCHANTED ROCK STATION AND CRABAPPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED 12 MILES 
NORTHEAST OF HARPER WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3060 9881 3033 9884 3040 9921 3051 9920
      3051 9898 3060 9897
TIME...MOT...LOC 0033Z 276DEG 22KT 3047 9901

$$
331 
WWUS54 KEWX 120046
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT WED MAY 11 2011

TXC171-299-120115-
/O.CON.KEWX.SV.W.0038.000000T0000Z-110512T0115Z/
LLANO TX-GILLESPIE TX-
746 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL GILLESPIE AND SOUTHWESTERN LLANO COUNTIES...

AT 738 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHERRY
SPRING...OR 15 MILES NORTHWEST OF FREDERICKSBURG...MOVING EAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRABAPPLE AND ENCHANTED ROCK STATION BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3060 9881 3033 9884 3038 9908 3051 9906
      3051 9898 3060 9897
TIME...MOT...LOC 0046Z 276DEG 22KT 3046 9892

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:39 PM CDT, 33 minutes earlier.

Area forecast discussion, May 11, 6:39 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT WED MAY 11 2011

.DISCUSSION...
SEE AVIATION SECTION BELOW.

&&

.AVIATION...
SHOWERS AND STORMS OVER SOUTH CENTRAL TEXAS THIS EVENING ARE
DISSIPATING AS DAYTIME HEATING DIMINISHES OVER THE REGION.
HOWEVER...SOME LINGERING STORMS COULD MOVE CLOSE TO KAUS WITHIN
THE NEXT COUPLE OF HOURS FOR POSSIBLE MVFR CONDITIONS.
AFTERWARD...VFR CONDITIONS SHOULD REMAIN OVER THE I-35 CORRIDOR
SITES AS WELL AS KDRT THROUGH ABOUT MIDNIGHT. CIGS WILL COME DOWN
TO MVFR/IFR CONDITIONS OVERNIGHT WITH POSSIBLE DRIZZLE OR MIST ACROSS
KAUS...KSAT AND KSSF. AT AROUND 1216/1217...CONDITIONS SHOULD
IMPROVE TO MVFR FOR A SHORT PERIOD OF TIME AS SHOWERS AND STRONG
TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE I-35 CORRIDOR
TERMINALS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE THURSDAY
EVENING. KDRT SHOULD REMAIN VFR FOR MUCH OF THE FORECAST PERIOD.
SOUTHEAST WINDS 5 TO 10 KNOTS THROUGH MUCH OF THIS CYCLE.

&&

.PREV DISCUSSION... /ISSUED 404 PM CDT WED MAY 11 2011/

DISCUSSION...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS
EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND
WILLIAMSON COUNTIES.

SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE
TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN
THE WATCH AREA THROUGH LATE THIS EVENING.

THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT
AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS
ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT
MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS
TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON
ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD
DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL
BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF
INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  84  69  87  59 /  30  40  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  74  84  67  87  54 /  30  40  20  -   -
NEW BRAUNFELS MUNI AIRPORT     73  85  68  89  58 /  30  40  20  -   -
BURNET MUNI AIRPORT            69  83  63  82  55 /  30  30  20  -   -
DEL RIO INTL AIRPORT           74  90  70  93  64 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        72  84  66  84  55 /  30  40  20  -   -
HONDO MUNI AIRPORT             75  86  69  92  59 /  30  30  20  -   -
SAN MARCOS MUNI AIRPORT        72  84  67  86  57 /  30  40  20  -   -
LA GRANGE - FAYETTE REGIONAL   74  85  71  85  56 /  30  50  40  10  -
SAN ANTONIO INTL AIRPORT       75  85  70  87  62 /  30  40  20  -   -
STINSON MUNI AIRPORT           77  86  72  91  62 /  30  40  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...13
SYNOPTIC/GRIDS...11
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 11, 4:40 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT WED MAY 11 2011

TXZ171>173-183>194-202>209-217>225-228-122145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
440 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR
GILLESPIE...LLANO...BURNET...BLANCO...HAYS...TRAVIS... AND
WILLIAMSON COUNTIES UNTIL 10 PM CDT TONIGHT. THE STORMS WILL
CONTINUE TO AFFECT THE NORTHEASTERN HILL COUNTRY INCLUDING THE
AUSTIN METRO AREA THROUGH LATE THIS EVENING. THE PRIMARY THREATS
WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE
PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN
HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR
SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.

In the hours before

Local storm report, May 11, 5:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 S BERTRAM             30.67N  98.06W
05/11/2011  E1.00 INCH       BURNET             TX   TRAINED SPOTTER

            LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
            IN LESS THAN 30 MINIUTES.

&&

EVENT NUMBER EWX1100121

PM
Special weather statement, May 11, 6:02 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT WED MAY 11 2011

TXZ171-112330-
LLANO-
602 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LLANO COUNTY UNTIL 630
PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LLANO...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LONE GROVE...
  BABY HEAD...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
Local storm report, May 11, 6:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             13 NNE HARPER           30.47N  99.17W
05/11/2011  E0.50 INCH       GILLESPIE          TX   PUBLIC

            PEA TO MARBLE SIZE HAIL NEAR DOSS.

&&

EVENT NUMBER EWX1100122

PM
Local storm report, May 11, 6:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             9 SSW LLANO             30.63N  98.73W
05/11/2011  E0.50 INCH       LLANO              TX   PUBLIC

            PEA TO MARBLE SIZE HAIL... 2.40 INCHES OF RAINFALL IN
            39 MINUTES.

&&

EVENT NUMBER EWX1100123

PM
Local storm report, May 11, 6:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             7 S BURNET              30.66N  98.23W
05/11/2011  E0.50 INCH       BURNET             TX   LAW ENFORCEMENT

            PEA TO MARBLE SIZE HAIL

&&

EVENT NUMBER EWX1100124

PM
Local storm report, May 11, 7:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             15 SW LLANO             30.60N  98.85W
05/11/2011  M1.50 INCH       LLANO              TX   CO-OP OBSERVER

            PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
            30 MINUTES.

&&

EVENT NUMBER EWX1100125

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:09 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano51 min
May 11, 7:15 PM CDTAreal Flood AdvisoryEWXLlano105 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano46 min
May 11, 8:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano23 min
May 11, 8:42 PM CDTAreal Flood AdvisoryEWXBurnet108 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson49 min
May 11, 9:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson27 min
May 11, 9:53 PM CDTSevere Thunderstorm WarningEWXWilliamson37 min
May 11, 10:19 PM CDTSevere Thunderstorm WarningEWXHays, Travis41 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningEWXHays, Travis41 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
May 12, 4:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 12, 5:00 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
May 12, 5:05 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 12, 5:24 AM CDTFlash Flood WarningEWXVal Verde3 hr
May 12, 5:46 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde44 min
May 12, 6:30 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde60 min
May 12, 6:40 AM CDTTornado WarningEWXKinney35 min
May 12, 6:59 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more61 min
May 12, 7:06 AM CDTTornado WarningEWXUvalde39 min
May 12, 7:45 AM CDTTornado WarningEWXUvalde45 min
May 12, 8:05 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Medina, Uvalde, Zavala40 min
May 12, 8:26 AM CDTTornado WarningEWXDimmit, Maverick, Zavala49 min
May 12, 8:41 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more64 min
May 12, 8:49 AM CDTRiver Flood WarningEWXVal Verde11 hr
May 12, 8:53 AM CDTSevere Thunderstorm WarningEWXTravis37 min
May 12, 9:03 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina42 min
May 12, 9:07 AM CDTTornado WarningEWXMedina23 min
May 12, 9:11 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more64 min
May 12, 9:20 AM CDTSevere Thunderstorm WarningEWXDimmit40 min
May 12, 9:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson49 min
May 12, 9:36 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Medina54 min
May 12, 9:46 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more59 min
May 12, 9:48 AM CDTSevere Thunderstorm WarningEWXFayette, Lee29 min
May 12, 9:50 AM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Zavala55 min
May 12, 10:02 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more118 min
May 12, 10:07 AM CDTSevere Thunderstorm WarningEWXDimmit38 min
May 12, 10:15 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson45 min
May 12, 10:16 AM CDTFlash Flood WarningEWXBexar104 min
May 12, 10:24 AM CDTFlash Flood WarningEWXCaldwell, Hays, Travis, Williamson3 hr
May 12, 10:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more53 min
May 12, 10:58 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more47 min
May 12, 11:28 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more47 min
May 12, 11:32 AM CDTTornado WarningEWXFayette, Gonzales, Lavaca28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.